# SDR AALA202109153517

- Difficulty date: September 14, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 86,885 hours, 11,214 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62774415
- Part serial: 0539
- Condition: Inoperative
- Location: L4 Door
- Part time: 31,525 hours, 3,895 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SLIDE COVER AT DOOR 4L UNABLE TO INSTALL AFTER SUCCESSFULLY PERFORMED FUNCTIONAL CHECK OF DOOR EMERGENCY POWER ASSIST SYSTEM CIRCUITRY OF WORK CARD NUMBER 72C80052002. SUSPECT ESCAPE SLIDE PACK ASSEMBLY ISSUE. INSTALLED NEW 4L ESCAPE SLIDE AND BUSTLE COVER (AALA202109156600) PER MCM CARD 25-94-25.
